Journal of Symbolic Logic
- J. Symbolic Logic
- Volume 77, Issue 1 (2012), 263-278.
Finding generically stable measures
This work builds on previous papers by Hrushovski, Pillay and the author where Keisler measures over NIP theories are studied. We discuss two constructions for obtaining generically stable measures in this context. First, we show how to symmetrize an arbitrary invariant measure to obtain a generically stable one from it. Next, we show that suitable sigma-additive probability measures give rise to generically stable Keisler measures. Also included is a proof that generically stable measures over o-minimal theories and the p-adics are smooth.
J. Symbolic Logic, Volume 77, Issue 1 (2012), 263-278.
First available in Project Euclid: 20 January 2012
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Simon, Pierre. Finding generically stable measures. J. Symbolic Logic 77 (2012), no. 1, 263--278. doi:10.2178/jsl/1327068702. https://projecteuclid.org/euclid.jsl/1327068702